On a new positive extension problem for block Toeplitz matrices - Archive ouverte HAL Access content directly
Journal Articles Linear Algebra and its Applications Year : 1998

On a new positive extension problem for block Toeplitz matrices

D. Alpay
  • Function : Author
V. Bolotnikov
  • Function : Author
Philippe Loubaton
No file

Dates and versions

hal-00621657 , version 1 (11-09-2011)

Identifiers

  • HAL Id : hal-00621657 , version 1

Cite

D. Alpay, V. Bolotnikov, Philippe Loubaton. On a new positive extension problem for block Toeplitz matrices. Linear Algebra and its Applications, 1998, 268 (1), pp.247-287. ⟨hal-00621657⟩
56 View
0 Download

Share

Gmail Mastodon Facebook X LinkedIn More